RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 101, Issue 6  


My Dear Ludvig
V. P. Maslov
803
On Exact Solutions of a Sobolev Equation
A. I. Aristov
807
Automorphisms of Graphs with Intersection Arrays $\{60,45,8;1,12,50\}$ and $\{49,36,8;1,6,42\}$
A. L. Gavrilyuk, A. A. Makhnev
823
A Hybrid Fixed-Point Theorem for Set-Valued Maps
B. D. Gel'man
832
Saddle-Type Solenoidal Basis Sets
E. V. Zhuzhoma, V. S. Medvedev
843
Checking the Congruence between Accretive Matrices
Kh. D. Ikramov
854
On the Stabilization to Zero of the Solutions of the Inverse Problem for a Degenerate Parabolic Equation with Two Independent Variables
V. L. Kamynin
860
Asymptotics of Multipoint Hermite–Padé Approximants of the First Type for Two Beta Functions
A. A. Kandayan, V. N. Sorokin
871
Higher-Order Derivatives of Lyapunov Functions and Partial Boundedness of Solutions with Partially Controllable Initial Conditions
K. S. Lapin
883
Semiclassical Asymptotics of the Spectrum near the Lower Boundary of Spectral Clusters for a Hartree-Type Operator
A. V. Pereskokov
894
On the Hamiltonian Property of Linear Dynamical Systems in Hilbert Space
D. V. Treschev, A. A. Shkalikov
911
Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets
I. G. Tsar'kov
919

Brief Communications
Existence of the Global Solutions of the Cauchy Problem for a System of Semilinear Pseudohyperbolic Equations with Structural Dissipation
A. B. Aliev, P. F. Asif
932
Punctured Lagrangian manifolds and asymptotic solutions of linear water wave equations with localized initial conditions
S. Yu. Dobrokhotov, V. E. Nazaikinskii
936
Corrections and Complements to My Paper “On a Class of Operator Monotone Functions of Several Variables”
A. R. Mirotin
944
On the Number of Singular Points of Terminal Factorial Fano Threefolds
Yu. G. Prokhorov
949

Papers published in the English version of the journal
Linear Boundary-Value Problems Described by Drazin Invertible Operators
N. Khaldi, M. Benharrat, B. Messirdi
994–999
Existentially closed structures and some embedding theorems
M. Shahryari
1023–1032
Brief Communications
A Note on the Rationality of Sylow 2-Subgroups of Rational Groups
M. Norooz-Abadian, H. Sharifi
1066–1067
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019